Open Access
Translator Disclaimer
December 2013 A proof of the classification theorem of overtwisted contact structures via convex surface theory
Yang Huang
J. Symplectic Geom. 11(4): 563-601 (December 2013).

Abstract

In Contact 3-manifolds, twenty years since J. Martinet’s work, Eliashberg proved that two overtwisted contact structures on a closed oriented 3-manifold are isotopic through contact structures if and only if they are homotopic as 2-plane fields. We provide an alternative proof of this theorem using the convex surface theory and bypasses.

Citation

Download Citation

Yang Huang. "A proof of the classification theorem of overtwisted contact structures via convex surface theory." J. Symplectic Geom. 11 (4) 563 - 601, December 2013.

Information

Published: December 2013
First available in Project Euclid: 18 November 2013

zbMATH: 06283020
MathSciNet: MR3117059

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.11 • No. 4 • December 2013
Back to Top